MAUDE Adverse Event Report: ARTHREX, INC. PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPIC ACCESSORIES
Model Number PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic surgery rust was visible on the jaw.The stuff said the rust was visible on the monitor.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as one unpackaged, ar-12350f, batch number 15122994, was received for investigation and the evaluation revealed that the tip shows slight signs of metal surface oxidation (see evaluation pictures 3 - 6).The most likely cause for the reported failure can be attributed to wear and tear due to the age of the device (manufacturing year 2023).Upon functional testing it was observed that the shear pin is broken (see evaluation pictures 1 + 7).

Brand Name
PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22783828
Report Number1220246-2025-03438
Device Sequence Number9906893
Product Code NBH
UDI-Device Identifier00888867252516
UDI-Public(01)00888867252516(11)230801(10)15122994
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Device Catalogue NumberAR-12350F
Device Lot Number15122994
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown